# SDR CA970722025

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Stone Damage
- Location: Prop
- Part time: 2,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE PROPELLER BLADES DID NOT MEET THE MINIMUM WIDTH FOR 75" BLADES. BLADES WERE CUT TO 74" TO MEET MINIMUM DIAMETER FOR INSTALLATION.
